MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; N/A

INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; N/A
Catalog Number 00MLX
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the light source of mlx 300w xenon lightsource (00mlx) was emitting too much heat, which caused the cable to burn on the integra headset.There was no patient involvement; thus, no patient injury, death, or surgical delay was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h1, h2, h3 h6, h11.00mlx mlx 300w xenon lightsource was returned for evaluation.Failure analysis: the xenon lightsource was received in used condition.Evaluation identified that the unit has been extensively worked on by a third party.This includes glue holding the bezel together, glue holding the ferrite core down, and the ac entry has been destroyed and held in place with zip ties and glue.The unit had to receive a chassis replacement because the old ac could not be removed without breaking the chassis.The unit had a damaged bezel, control board, ac entry, side panel, front plate, j20r, and chassis.To fix this unit, the bezel, chassis, control board, ac entry, side panel, front plate, and j20r clip were replaced.Root cause analysis: the reported complaint was confirmed.Evaluation identified that the unit has been worked on by a third party.This includes glue holding the bezel together, glue holding the ferrite core down, and the ac entry has been damaged and is held in place with zip ties and glue.This is most likely due to rough handling/environmental damage.No manufacturing workmanship or material deficiency has been identified.
 
Event or Problem Description
N/a.

Brand Name
MLX 300W XENON LIGHTSOURCE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22992670
Report Number3006697299-2025-00106
Device Sequence Number15806038
Product Code FCW
UDI-Device Identifier10381780168140
UDI-Public10381780168140
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00MLX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown